Seguir
Anvar Hasanov
Anvar Hasanov
Institute of Mathematics, 81 Mirzo-Ulugbek Street, Tashkent 700170, Uzbekistan.
Dirección de correo verificada de mathinst.uz
Título
Citado por
Citado por
Año
Some decomposition formulas associated with the Lauricella function FA (r) and other multiple hypergeometric functions
A Hasanov, H Srivastava
Applied mathematics letters 19 (2), 113-121, 2006
1052006
Fundamental solutions of generalized bi-axially symmetric Helmholtz equation
A Hasanov
Complex Variables and Elliptic Equations 52 (8), 673-683, 2007
942007
New Decomposition Formulas Associated with the Lauricella Multivariable Hypergeometric Functions
A Hasanov, TG Ergashev
Montes Taurus J. Pure Appl. Math. 3 (3), 317–326, 2021
84*2021
Fundamental solutions for a class of three-dimensional elliptic equations with singular coefficients
A Hasanov, E Karimov
Applied Mathematics Letters 22 (12), 1828-1832, 2009
842009
Decomposition formulas associated with the Lauricella multivariable hypergeometric functions
A Hasanov, H Srivastava
Computers & Mathematics with Applications 53 (7), 1119-1128, 2007
792007
Integral representations for Srivastava’s triple hypergeometric functions
J Choi, A Hasanov, H Srivastava, M Turaev
Taiwanese Journal of Mathematics 15 (6), 2751-2762, 2011
542011
Double-layer potentials for a generalized bi-axially symmetric Helmholtz equation
H Srivastava, J Choi, A Hasanov
arXiv preprint arXiv:0810.3979, 2008
462008
Applications of the operator H (α, β) to the Humbert double hypergeometric functions
J Choi, A Hasanov
Computers & Mathematics with Applications 61 (3), 663-671, 2011
452011
A solution of the Neumann–Dirichlet boundary value problem for generalized bi-axially symmetric Helmholtz equation
M Salakhitdinov, A Hasanov
Complex Variables and Elliptic Equations 53 (4), 355-364, 2008
442008
Decomposition formulas for some triple hypergeometric functions
A Hasanov, H Srivastava, M Turaev
Journal of mathematical analysis and applications 324 (2), 955-969, 2006
432006
The solution of the Cauchy problem for generalized Euler-Poisson-Darboux equation
A Hasanov
International Journal of Applied Mathematics and Statistics 8 (7), 30-44, 2007
352007
Double-layer potentials for a generalized bi-axially symmetric Helmholtz equation II
A Berdyshev, A Hasanov, T Ergashev
Complex Variables and Elliptic Equations 65 (2), 316-332, 2020
312020
Fundamental solutions for degenerated elliptic equation with two perpendicular lines of degeneration
A Hasanov
International Journal of Applied Mathematics and Statistics 13 (SO8), 41-49, 2008
242008
Fundamental solutions of two degenerated elliptic equations and solutions of boundary value problems in infinite area
J Rassias, A Hasanov
Mathematics & Statistics, 87, 2007
242007
Some solutions of generalized Rassias’s equation
A Hasanov
Mathematics & Statistics 8 (M07), 20, 2007
222007
Fundamental solution for the generalized elliptic Gellerstedt equation
A Hasanov, M Rassias, M Turaev
Functional Equations, Difference Inequalities and Ulam Stability Notions, 73-83, 2010
202010
Decomposition formulas for the double hypergeometric functions G1 and G2
A Hasanov, M Turaev
Applied mathematics and computation 187 (1), 195-201, 2007
192007
Self-similar Solutions of Some Model Degenerate Partial Differential Equations of the Second, Third and Fourth Order
M Ruzhansky, A Hasanov
Lobachevskii Journal of Mathematics 41 (6), 1103-1114, 2020
182020
Analytic continuation formulas for the hypergeometric functions in three variables of second order
A Hasanov, TK Yuldashev
Lobachevskii Journal of Mathematics 43 (2), 386-393, 2022
172022
Hypergeometric Expansions of Solutions of the Degenerating Model Parabolic Equations of the Third Order
A Hasanov, M Ruzhansky
Lobachevskii Journal of Mathematics 41 (1), 27-31, 2020
162020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20